# SDR UALA2010080902890

- Difficulty date: August 8, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 38,887 hours, 10,248 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 14
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG 'MAIN BAT CHRG' ANNUNCIATED.  REPLACED CHARGER.  MSG CLEARED.  BATTERY NEEDS TO BE CHANGED AFTER EXPERIENCING EXCESSIVE CHARGE RATE.  REPLACED BATTERY, ALL CHECKS OK ON GROUND.
